| Model Number |
3241 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer.The complaint device was received for product analysis.A visual inspection of the device found that the coil was detached at the burr end and was stretched for a length of 3cm proximal to the detachment.The burr failed to return for further analysis.After destructive testing was performed, it was found that the drive shaft (turbine) was corroded, indicating the presence of dried saline within the device.During device-to-device interaction, when the rotablator plus system was connected to the rotablator console and the foot pedal was pushed, the device stalled and would not run.No other issues were identified during the product analysis.E1-initial reporter address 1: (b)(6).
Event or Problem Description
Reportable based on device analysis completed on 12jan2026.It was reported that device failed to reach optimum speed.A 1.50mm rotablator rotalink plus was selected for use.During procedure, the rota burr was manually taken to the lesion site.Rotablation had begun and the speed was constantly dropping, even after increasing the speed.The set rotational speed was 180k rpm and observed maximum rotational speed was less than 130k rpm.The procedure was completed using another rotalink plus.There were no patient complications.However, device analysis revealed that the detached coil at the burr end.